Volume 34, Issue 4
Hermite-Hadamard Type Fractional Integral Inequalities for Preinvex Functions

Tie-yan Lian, Wei Tang & Rui Zhou

10.13447/j.1674-5647.2018.04.08

Commun. Math. Res. , 34 (2018), pp. 351-362.

Preview Full PDF BiBTex 52 145
  • Abstract

In this article, we extend some estimates of the right-hand side of the Hermite-Hadamard type inequality for preinvex functions with fractional integral. The notion of logarithmically s-Godunova-Levin-preinvex function in second sense is introduced and then a new Hermite-Hadamard inequality is derived for the class of logarithmically s-Godunova-Levin-preinvex function.

  • AMS Subject Headings

26D15, 26A51

Published online: 2019-12